# SDR DALA2021062303392

- Difficulty date: June 20, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 360-377 Lbl60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 CORROSION ON WEB FROM STA 360 TO 377.7 LBL 60 AT PAXCAB FLOOR STRUCTURE (CPAX). CORRECTIVE ACTION: SUMMMARY OF NRC 00881. SUPPORT (WEB) FROM STA 360 TO 377.7 LBL 60 AT PAXCAB FLOOR STRUCTURE WAS REPLACED PER.B757-200 SRM. (1846779)
